MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRIATHLON PS X3 TIBIAL INS; Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal

Stryker Orthopaedics-Mahwah TRIATHLON PS X3 TIBIAL INS; Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal
Catalog Number 5532-G-613-E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction

Brand Name
TRIATHLON PS X3 TIBIAL INS
Common Device Name
Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50105487
Report Number0002249697-2026-00666
Device Sequence Number10032491
Product Code JWH
UDI-Device Identifier07613327338331
UDI-Public07613327338331
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5532-G-613-E
Device Lot NumberVD8AXY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown